Can Botox cause an indent like a finger print beside your nose and eye when you smile?
Doctor Answers 4
Botox and Indentation
Botox is a fabulous injection but there should be no permanent side effects as you are describing. Please post before and after photos. Best, Dr. Green
Botox is commonly used to treat the crows feet around the eyes seen when we smile. Some people have bunny lines on the upper nose see when they frown of squint; these lines can be treated with Botox too. Chelsea, since I have not examined your skin I cannot give you specific recommendations. I recommend speaking with your doctor for specific advice.
Some people have volume loss under the eyes and the muscle around the eye supports the cheek structures. If Botox is used to relax the muscles around the eyes, this structural support can be lost and indentations can be seen. This can be corrected with fillers in the tear trough such as Restylane.
Since Botox last three to four months, these types of side effects should resolve in that time period. If it has been more than this amount of time, it is likely something else and, again, I recommend speaking with your doctor for specific recommendations. Good luck!
Changes in face after Botox
It is difficult to tell without photos. However, the effects of Botox last about 3-4 months. The Botox you had injected would have worn off long ago. Therefore, the problems you are seeing may be unrelated to the Botox.
You might also like...
Before and after photos would be helpful in assessing your results and providing you an accurate recommendation. That being said, at 3 years after your injection, the Botox has worn off and your face should have returned to baseline. I am not sure what you are describing but it is most likely not related to the Botox at this point.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.